Suggest treatment for tension headache

default
Posted on Fri, 13 Oct 2017 in Hypertension and Heart Disease
Question: Hi
is it safe to continue using this supplement in the link with blood pressure medication medication i because i tried it and i stopped it for 2 days i got Tension Headache , Pain and discomfort in the back of the head comes and go , Difficulty concentrating. and got muscle tension in the neck, face, jaw




doctor
Answered by Dr. Salah Saad Shoman 43 minutes later
Brief Answer:
Please send photos

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns but I would recommend that you send photos of the product as these links are not valid, kind regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Salah Saad Shoman 14 hours later
Thank you
I uploaded them . the one that I used is the orange bottle it helped me but after two days when i stopped it i got Tension Headache and pain in the back of the head with tension in the jaw so i stopped take it since than and now my head back to normal .Is it safe if i continue taking this supplement . and i am also consider using L-Theanine 200mg, Caffeine 100 mg or even glantamine 4mg if they are more safe than previous one and don't raise the blood pressure. I would like to mention i also taking amlodipine 5 mg daily and propranolol 20 mg only when i need it
doctor
Answered by Dr. Salah Saad Shoman 21 hours later
Brief Answer:
Choline-containing preparation

Detailed Answer:
Dear Sir,
Sorry for the delay,
I have gone through your question and the images,

I understand your concerns but it is very common that nootropics and energizers cause a tension headache, this is not necessarily due to an elevation of the blood pressure but it can also be due to acetylcholine deficiency...

Acetylcholine deficiency arises from the increased brain stimulation excreted by the nootropic supplement..This is why it is advised to choose a preparation that contains choline in it to avoid such side effects such as piracetam and choline preparations ...

Another solution is that you decrease the dose that you are taking to avoid the headaches and tension.

However, I would recommend that you monitor your blood pressure while using any nootropic preparation by measuring it every couple of days...

Also, I would not recommend that you use any preparation that contains glutamine in it as it has a negative effect on the blood pressure causing it to rise...

Feel free to ask further
Regards



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Salah Saad Shoman 38 hours later
Hi, I have provided some attachments. Please review them.
doctor
Answered by Dr. Salah Saad Shoman 4 hours later
Brief Answer:
The black bottle

Detailed Answer:
Dear sir,
hello again..

I would recommend a preparation similar to the black bottle but with a lower dose ( 50 mg caffeine and 100 mg L-Theanine) as a start .. however it is also better to add a source of choline such as alpha brain by onnit lab or any other choline preparation..

I hope you find this helpful..
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Salah Saad Shoman 15 hours later
Thank you
I took the first supplement orange bottle and helped me a lot but after 1 hrs it increased my blood pressure from 136/80 to 150/ 86 and felt light chest pain . So is it safe continue use it or i have to change it ?
i also uploaded last one supplement that have TeaCrine 100mg and i heard is better than caffeine and won't raised blood pressure . So do you recommend it. I am concern to use cholin like you mention because i heard is highly concentrated in prostate cancer cells. And when i asked my doctor if i can take supplement he said no because it contain stimulation and can increase blood pressure
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Teacrine

Detailed Answer:
Dear sir, hello again, I would not recommend that you continue on the orange bottle due to its negative effect on your blood pressure .. if you are not comfortable with adding choline then the black bottle supplement will probably cause you headaches that might go away after a few days or might persist .. You should also monitor your blood pressure as caffeine may lead to incarese of your blood pressure .. Teacrine is a newer version of caffeine that has its boosting effect but without the stimulators side effects of caffeine .. initial dose is recommended to be only 50 mg and should be increased gradually up to 300 mg .. The only reported side effect is tolerance over time which means that over time it won't be as effective as its initial effect.. I hope you find this helpful.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2387 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Chest pain

doctor1 MD

I have had chest pain and pain in my shoulders for close to 3 months now. I have had a colonosopy and endoscopy and both were ok. I had a ekg and...

doctor1 MD

I had a stent put in last november. I have felt pretty good since. now am experiencing lightheadedness. not as bad when i am sitting worse when i...

doctor1 MD

last few week been suffering headache, then past few days my body been hurting all over, got a horrible cough and chest pains like someone stabbing...

doctor1 MD

hi Dr. Im asthmatic and 5 days ago i got too much pain in my chest when i cough... 1st Dr. prescribed Amoxillin 500mg ... no changes... 2nd Dr....

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I started having symptoms about 7 weeks ago. Head congestion, then chest congestion, some fever, a cough, shortness of breath , and now pain in my...

doctor1 MD

i. I am 30 year old obese when I tried to laugh too hard had strange feeling in head for a second.later next day I laughed even harder this time...

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2